# SDR UALA2010060101889

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 36,693 hours, 9,576 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 175
- Condition: Failed
- Location: Lt Pack Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AIR CONDITIONING PACK INOPERATIVE.  DEFERRED IAW SAMC. BITE SHOWED NO ACTIVE FAULT. PREVIOUS BITE SHOWED RAM AIR INLET ACTUATOR. REPLACED LT PACK INLET ACTUATOR.
